# SDR 95ZZZW51

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Part number: 57511832
- Condition: Cracked
- Location: Rt Flap
- Part time: 61,354 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT WING I/B FLAP O/B ATTACH FITTING CRACKED.  REPLACED CRACKED ATTACH FITTING PER DOUGLAS SRM CHAPTER 57.  TOTAL CYCLES 24057.
